# SDR C2XA00CL056

- Difficulty date: July 25, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3508 - THE LEFT MAIN GEAR WOULD NOT RETRACT (RECYCLED TWICE AND GEAR CAME UP) BOTH GREEN LIGHTS EXTINGUISHED AND BOTH RED REMAINED ILLUMINATED.  WIND NOISE COULD BE HEARD FROM LEFT MAIN.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT MAIN GEAR UP PROX SWITCH A IAW EMB120 MM 32-61-01, SEE M602 NR 322079 FOR WORK.  AIRCRAFT WAS THEN RELEASED FOR TEST FLIGHT.  TEST FLIGHT NOT ACCOMPLISHED.  ON WALKAROUND CREW REPORTED LEFT MAIN GEAR ACTUATOR LEAKING.  MAINTENANCE INSPECTED AND REMNOVED AND REPLACED LEFT MAIN GEAR ACTUATOR IAW EMB 120MM 32-32-10.  AIRCRAFT RELEASED FOR TEST FLIGHT.  TEST FLIGHT SATISFACTORY.  A/C RELEASED FOR SERVICE 7-26-00.  (M)
